# SDR YENA20130728163

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 25,684 hours, 8,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  FOUND FLOOR EMERGENCY LIGHT AT SEAT 15 C INOPERATIVE.  R & R EMERGENCY LIGHT HARNESS ASSY AT SEAT 15C IAW AMM 33-51-21. OPS CHECK OK.
